[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit ::
:: Volume 14, Issue 1 (1-2015) ::
IJFS 2015, 14 Back to browse issues page
Study on the growth parameters of Capoeta trutta (Heckel, 1843) in Shour River, Iran
M Taghavi Niya , M Javaheri Baboli * , L Roomiani , A Pazira , F Lakzaie
, mehranjavaheri@gmail.com
Abstract:   (2523 Views)
In this study growth characteristics of 815 tuwini (Capoeta trutta) in Shour River were investigated during July 2010 through June 2011. The population was composed of 62.94% females and 32.02% males. Sex ratio was 1: 1.96, with significant differences observed at 1:1 (x2= 150.6 df= 1 p<0.05). The age distribution of this population ranged from <1 to 6 years. The distribution of length and weight was between 95 and 300 mm. The average length, except in <1 year olds, was statistically significant between sexes and average weight in all age groups was statistically significant between sexes (p<0.05). Weight-length relationship was determined as W=0.0115L2.9475 (R=0.91) in males and W=0.0096L3.0025 (R= 0.88) in females. Von-Bertalanffy growth equation was Lt= 24.5(1-e -0.333(t+2.54)) for males and Lt= 36.4 (1- e -0.129(t+4.02)) for females. Growth performance index was also estimated as Φ=2.301 in males and Φ=2.223 in females.
Keywords: Capoeta trutta, Growth parameters, Shour river, Iran
Full-Text [PDF 769 kb]   (1722 Downloads)    
Type of Study: Orginal research papers | Subject: Biology & physiology
Received: 2015/05/6 | Accepted: 2015/05/6 | Published: 2015/05/6
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taghavi Niya M, Javaheri Baboli M, Roomiani L, Pazira A, lakzaie F. Study on the growth parameters of Capoeta trutta (Heckel, 1843) in Shour River, Iran. IJFS. 2015; 14 (1) :262-274
URL: http://jifro.ir/article-1-1863-en.html


Volume 14, Issue 1 (1-2015) Back to browse issues page
مجله علوم شیلاتی ایران Iranian Journal of Fisheries Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3701